# SDR ASAA2018091426125

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,063 hours, 13,500 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 110635677
- Condition: Faulty
- Location: Fuel System
- Part time: 45,079 hours, 13,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. C/W FIM 28-22 TASK 803. PUMP NR 1 AFT OPERATED AND ASSOCIATED LOW PRESSURE LIGHT EXTINGUISHED, BUT PUMP WAS MAKING GRINDING NOISES. REMOVED NR 1 AFT FUEL PUMP PER AMM 28-22-41. INSTALLED SERVICEABLE PUMP PER AMM 28-22-41-400-801.
